# SDR AT0700027

- Difficulty date: July 6, 2002
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Bent
- Location: Bs 37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 37 BULKHEAD WEB AND FLANGE ARE BENT ON LEFT EDGE BETWEEN LONGERON 18L AND NLG WHEEL WELL CUTOUT.  INSTALLED FRAME SECTION AND SPLICE AT FUSELAGE BS 37 BETWEEN LONGERON 18L AND MLG WHEEL WELL PER RES NUMBER 02-0547 AND B717 SRM 53-10.  MATERIAL USED 7075-T6 .050, 26 X 4 INCH FRAME AND 7075-T6 .063, 3.5 X 1 INCH (SPLICE PLATE).
